COMPARE OUR PRODUCTS

SEE SIDE-BY-SIDE WHAT PANADOL PRODUCT IS RIGHT FOR YOU AND YOUR FAMILY.

Add all Products

Back to Products

PRODUCT

TYPE OF PAIN

FORMAT

AGE RANGE

BENEFITS

 

        Panadol for
        Children

Children’s Panadol Soluble

{pack shot of Children’s Panadol Soluble}
1)    Children’s Panadol Soluble tablets are designed to be absorbed more quickly than regulartablets to give fast, effective pain and fever relief.

Overview

Children’s Panadol Soluble Tablets provide fast, effective relief from fever and pain including:

  • Immunization
  • Earache
  • Headache
  • Cold & flu symptoms

And like all Children’s Panadol products, they are gentle to little stomachs.

Directions

The dose of Children’s Soluble Tablets may be chosen based on weight or age; use weight if you know it,otherwise use age. Refer to the pack to determine the correct dose for your child.

  • Use only as directed and consult your family doctor if pain or fever persists.
  • Dissolve the tablets in at least half a glass of water.
  • Not recommended for children under 6 years of age. (Markets to amend in line with local label)
  • The recommended dose is 10-15 milligrams of paracetamol for every 1 kilogram of bodyweight.
  • Do not give more than 4 doses or exceed 60mg/kg in any 24-hour period.
  • Minimum dosing interval: 4 hours.
  • Maximum duration of continued use without medical advice: 3 days.

Active Ingredients

250 or 500 mg paracetamol 

Warnings & Precautions (see label for full list)

  • Always read the label.  For the relief of pain and fever. Incorrect use could be harmful.
  • Do not give your child any other medications that contain paracetamol while they are taking Children's Panadol.
  • Do not give your child this medicine if they are allergic to paracetamol.
  • If your child has any kidney or liver problems, please consult your doctor before giving them Children’s Panadol.
  • Ask your pharmacist for advice if your child is taking any other medications.
  • Keep out of sight and reach of children.
  • Paracetamol overdose may cause liver failure. Immediate medical management is required in the event of an overdose, even if symptoms of overdose are not present.